MAUDE Adverse Event Report: ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-005
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: n/a (less lubrication in the keller funnel, a different keller funnel had to be used).
 
Event or Problem Description
Healthcare professional reported "less lubricant in the funnels or sometimes barely any lubricant.Office has stated " we've noticed lately that there seems to be less lubricant in the funnels, which makes the insertion more difficult, especially if we use sizers after the dentures, sometimes there is almost no lubricant at all, and very difficult to get the dentures in".Later healthcare professional reported "lubricating coating no longer slipped after the first use (needed to use it for a few sizers insert the final implants, had to open new ones during the procedure)".Provider further confirmed this complaint relates to breast implants not "dentures".Patient contact was made.Side is unknown.Device was discarded.

Brand Name
KELLER FUNNEL2 (5PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (KELLER)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (KELLER)
2525 dupont drive
irvine 92612
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24491457
Report Number3011299751-2026-00028
Device Sequence Number5104730
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public(01)10888628043725(10)23E20C(11)230515(17)250515
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Catalogue NumberHA-005
Device Lot Number23E20C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date03/02/2026
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale